A numerical analysis of strongly nonlinear baroclinic instability

この論文をさがす

著者

    • MO J. D.
    • Mechanical Engineering Department, The University of Memphis
    • ZHENG Y. M.
    • Mechanical Engineering Department, The University of Memphis
    • ANTAR Basil N.
    • Engineering Science Department, The University of Tennessee Space Institute

収録刊行物

  • Fluid dynamics research

    Fluid dynamics research 16(5), 251-273, 1995-10-01

参考文献:  22件中 1-22件 を表示

各種コード

  • NII論文ID(NAID)
    10012381976
  • NII書誌ID(NCID)
    AA10686129
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    01695983
  • データ提供元
    CJP書誌 
ページトップへ